Major Children's Ibuprofen Oral Suspension, Berry Flavored 4 Fl. Oz, 1 Each:
- Temporary relief of minor aches and pains/reduces fever
Active ingredients: Ibuprofen 100 mg (NSAID)...........Pain Reliever/Fever Reducer
Inactive ingredients: Citric Acid, FD&C Yellow #6, Flavor, Methylparaben, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Propylene Glycol, Purified Water
Directions: Dosage may be repeated every 4 hours or as directed by your doctor. Do not give more than 5 doses in 24 hours. Children 2 to 3 years: 1.6 mL (2 droppers full each filled to 0.8 mL marking on the dropper) Children under 2 years: Ask a doctor. For accurate dosing follow dosing instructions using the enclosed dropper. Fill dropper to 0.8 mL or prescribed level, and dispense with a single firm squeeze of the dropper bulb. May be given alone or mixed with formula, milk, juices, etc.
Made in: United States